I was pretty addicted to Tramadol when i was still using drugs.Although it is weak and will not cause any physical addiction ,it can be phsycologically addicting.I was taking up to 800mg per day of Ultram just for the high, and i got a Rx of 120 per month for over a year.As the Doc says above , it is narcotic like.
Besides an addiction problem with ultram, my wife had a "seizure"
(in public) due to the ultram, as it is one of the side effects.
Ultram should not be taken for nerves, hot flashes or depression. It is very addictive and at the dosage you are taking you can expect some withdrawal after a month or two. I would taper it off slowly and hope for the best. Ultram withdrawal can be bad and can last for quite some time.
how long will it take to become addicted to ultram? it helps with my nerves and wiyh menepause hot flashes .i take 6 a day 50 mg each is this to much. it does help me cope with deperssion
I'm sure you have probably received replies to your posting by now, but I thought I should let you know about my experience with Ultram (tramadol). I was taking Ultram for about 6 months, right after its introduction, for lower back pain from 2 spinal surgeries. During this time, I was also suffering from depression. I was prescribed elevil (tricyclic antidepressant) along with Ultram. These two meds didn't mix! During the time I was taking the tramadol, I kept having problems with my tongue involuntarily jumping to the roof of my mouth while speaking. I had no idea that these were mild seizures, until I suffered a grand mal seizure a little later.
I did receive pain relief from tramadol, and would even recommend it for mild to moderate pain relief, but do watch out for drug interactions, and stick to the exact dosage. Good luck to you with your eye pain, and I hope this helps a little.